Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 87, Number 313

Error estimates for a fully discretized scheme to a Cahn-Hilliard phase-field model for two-phase incompressible flows
Yongyong Cai and Jie Shen.
Math. Comp. 87 (2018), 2057-2090
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802427
Inf-sup stability of geometrically unfitted Stokes finite elements
Johnny Guzmán and Maxim Olshanskii.
Math. Comp. 87 (2018), 2091-2112
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802428
A unified framework for time-dependent singularly perturbed problems with discontinuous Galerkin methods in time
Sebastian Franz and Gunar Matthies.
Math. Comp. 87 (2018), 2113-2132
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802429
Uniform error bounds of a finite difference method for the Klein-Gordon-Zakharov system in the subsonic limit regime
Weizhu Bao and Chunmei Su.
Math. Comp. 87 (2018), 2133-2158
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802430
On the error estimates of the vector penalty-projection methods: Second-order scheme
Philippe Angot and Rima Cheaytou.
Math. Comp. 87 (2018), 2159-2187
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802431
Frozen Gaussian approximation with surface hopping for mixed quantum-classical dynamics: A mathematical justification of fewest switches surface hopping algorithms
Jianfeng Lu and Zhennan Zhou.
Math. Comp. 87 (2018), 2189-2232
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802432
A meshless Galerkin method for non-local diffusion using localized kernel bases
R. B. Lehoucq, F. J. Narcowich, S. T. Rowe and J. D. Ward.
Math. Comp. 87 (2018), 2233-2258
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802433
FEM for time-fractional diffusion equations, novel optimal error analyses
Kassem Mustapha.
Math. Comp. 87 (2018), 2259-2272
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802434
Regularity of the solution to 1-D fractional order diffusion equations
V. J. Ervin, N. Heuer and J. P. Roop.
Math. Comp. 87 (2018), 2273-2294
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802435
Strong-stability-preserving additive linear multistep methods
Yiannis Hadjimichael and David I. Ketcheson.
Math. Comp. 87 (2018), 2295-2320
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802436
Time-transformations for the event location in discontinuous ODEs
L. Lopez and S. Maset.
Math. Comp. 87 (2018), 2321-2341
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802437
The homotopy method revisited: Computing solution paths of $ℓ_{1}$-regularized problems
Bjoern Bringmann, Daniel Cremers, Felix Krahmer and Michael Moeller.
Math. Comp. 87 (2018), 2343-2364
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802438
An extrapolative approach to integration over hypersurfaces in the level set framework
Catherine Kublik and Richard Tsai.
Math. Comp. 87 (2018), 2365-2392
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802439
Numerical modular symbols for elliptic curves
Christian Wuthrich.
Math. Comp. 87 (2018), 2393-2423
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802440
On the essential minimum of Faltings’ height
José Ignacio Burgos Gil, Ricardo Menares and Juan Rivera-Letelier.
Math. Comp. 87 (2018), 2425-2459
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802441
Cyclotomic difference sets in finite fields
Binzhou Xia.
Math. Comp. 87 (2018), 2461-2482
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802442
Explicit bounds for generators of the class group
Loïc Grenié and Giuseppe Molteni.
Math. Comp. 87 (2018), 2483-2511
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802443
Toward a theory of monomial preorders
Gregor Kemper, Ngo Viet Trung and Nguyen Thi Van Anh.
Math. Comp. 87 (2018), 2513-2537
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802444
Computation of numerical semigroups by means of seeds
Maria Bras-Amorós and Julio Fernández-González.
Math. Comp. 87 (2018), 2539-2550
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802445
The chromatic number of the square of the $8$-cube
Janne I. Kokkala and Patric R. J. Östergård.
Math. Comp. 87 (2018), 2551-2561
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3802446